Q. I am experiencing diarrhea, weakness, and fever. Please help.

Answered by Dr. Sujata Ganguly and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Gastroenteritis or Weakness? We have medical experts to help you right away. Ask a Doctor Now »
Image: I am experiencing diarrhea, weakness, and fever.  Please help.

Hello doctor,

I am experiencing diarrhea, weakness, fever, and headaches. Whenever I drink or eat anything, I have loose motions. I feel this is a heat stroke. Can you please help?


Related Questions:
I have weakness and pain in the arm. Should I anticipate surgery?
Is headache a side-effect of Nevanac ophthalmic suspension?
Antibiotic-Associated Diarrhea (AAD)
 

Dr. Sujata Ganguly
MBBS ., MD (GENERAL MEDICINE
General Medicine, Internal Medicine

Hi,

Welcome to icliniq.com.

  1. Your age?
  2. How long have you been having these symptoms?
  3. Any vomiting?
  4. Any other pre-existing illness or medications?
  5. Did you eat anything from outside?
  6. Were you exposed to the sun for long?
  7. Are you passing adequate amounts of urine?
  • Heat stroke is unlikely, as the patient feels extremely hot, dry, and disoriented. Heat exhaustion is a possibility. I suggest you try the following:
  1. Stay indoors.
  2. Take plenty of fluids by mouth like coconut water, salt and sweet lemon water, etc., approximately 2 liters a day or more if there is continuous watery diarrhea. You must make sure you are not dehydrated.
  3. Oral rehydrating solution sachets or electrolyte replacement solution. One sachet mixed with one liter of water to be had over 3 to 4 hours or as described on the sachet.
  4. Tablet Sporlac (Lactobacillus), three times a day for three days.
  5. Tablet Paracetamol 500 mg in case of fever. Maximum four times a day, six hours apart.
  6. Take yogurt or curd.
  • If the symptoms do not resolve in two to three days, kindly contact a doctor to rule out other possibilities. Kindly contact a doctor immediately in case of worsening of symptoms, if urine output decreases or you feel faint or lose consciousness, or you pass blood in stools.

Thank you.

For more information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Are my weakness and confusion due to low sugar or stroke?
Query: Hello doctor,I am suddenly feeling faint, weak, shaking, confused, and as if moving in slow motion. It has been going on for nearly 24 hours. Is this low blood sugar or stroke?  Read Full »
Dr. Sadaf Mustafa
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. This could be a sign of: Dehydration. Urinary tract infection. Excessive fatigue. Alcohol. Marijuana and other substances intoxication or withdrawal. Postictal state (seizure). Electrolyte disturbances. Others would also include infection of the central nervous system ...  Read Full »
 
Why am I having diarrhea following constipation for a long time?
Query: Hi doctor, I am having a slightly upset stomach with bloating for the past four months. I thought I had a bug. Two weeks later, it seemed much better. However, my bowel movements did not return to normal. I had mostly constipation for about a month (even though my stomach did not feel as upset anym...  Read Full »
Dr. Anshul Varshney
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Your history fits into the acid peptic disease. I do not find any sign of cancer over here (attachment removed to protect patient identity). I would recommend you the following. A combination of Pantoprazole and Domperidone once daily for a few days. A good probiotic, t...  Read Full »
 
Does the blood pressure medication could cause headaches?
Query: Hi doctor, I am a 50 year old female. I have aches in my limbs and thighs especially at night. It is often characterized by heaviness in limbs. I am getting headache chiefly in left side of the head. I am taking painkiller at least once in a week for the same. I am taking Newtel 40 mg for blood pres...  Read Full »
Dr. Atishay Bukharia
Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. First tell me in detail about your headache to help you in better way. What is the quality of your headache? Is it either pulsatile which means tis-tis or squeezing or aching? Do you have any associated symptoms like nausea, vomiting, facial swelling, difficulty ...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


I have acne on my cheeks, chin, jawline, and neck for the past four years. Please help.
Hello doctor, I have been dealing with acne on my cheeks, chin, jawline, and neck for the past four years. I have recen ...Read more »
What can be done for horseness of voice which is lasting for more than a month?
Hello doctor, I have problem in one cord and it is for about a month now. I was given Defcort and antibiotic for a week ...Read more »
Yasmin Birth Control Pills - Quick Facts | Composition | Works | Usage | Side Effects
Yasmin birth control pill is a combination birth control pill. It is made of two female hormones and is used to prevent ...Read more »